I've been taking Cymbalta for about 8 months now for nerve pain. I was once at a max of 120mg/day. Cymbalta did not provide any relief so I've been attempting to wean off of it for a while now.
It seems as though every time I decrease the dose I spent the next few days vomiting and in extreme pain.
I tried to go from 5mg to 2.5mg but felt too sick to eat so I brought it back up to about 3.5mg (approx 15 beads).
I am thinking that I will try to decrease a bead or 2 each week, but I am really desperate to be done with this, as I have several other health issues that I believe this is interfering with.
My questions are for anyone that has recently dropped from a small dose to 0;
If I stopped completely now, approximately how long would I deal with withdrawal? If it's just a week or two I think I could get through it.
If I continue to decrease bead by bead, will I still deal with a similar withdrawal when I make the final decrease from 1 or 2 beads to 0?
How would this final withdrawal compare to the withdrawal that I would experience if I dropped to 0 now?
Basically, I'm trying to decide whether I should drag this out over several weeks or just try to get it over with now.
I greatly appreciate any experiences or insights that anyone can provide.
I wish you all the best dealing with this nightmare.